# SDR ASAA2019103131178

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION THROUGHOUT FROM STA 727 TO STA 827. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT LH TRANSITION PANEL. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION PANEL IAW B737-900 ER SRM 53-00-53-2R-5 W 1.0 O .040 R .000 L 2.0 D .040.
